Ask an expert
Question

31 Mar 2007

supplements for neuropathic pain #2
Neurologist advised me to increase my Vitamin B and Iron intake to aid neuropathic pain in my foot.
Do these supplements have side-effects?
Do certain foods/ drinks diminish their effects?
Answer 349 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Supplements
Be careful with taking in too much iron - will make you constipated and may be harmful - can cause hemochromatosis - rather let your GP test your iron levels first with a blood test to see if you really need iron supplement. Vit B will not be a problem if you take it as prescribed on the bottle, you will lose any excess through the kidneys. Tea and wheat products can impair iron uptake if you take it together.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9428 votes
No
68% - 19906 votes
Vote